# SDR 96ZZZX931

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409EX
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040436
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Separator
- Part number: 58551761
- Condition: Froze
- Location: Eng Air/Oil
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE AIR OUTLETS OF THE AIR/OIL SEPARATORS FROZE OVER, APPARENTLY, FROM INTERNAL MOISTURE CAUSING ALL ENGINE OIL TO BE PUMPED OVERBOARD ON THE LEFT ENGINE AND ALL BUT 3 QUARTS ON RIGHT ENGINE.  LEFT ENGINE FAILED DUE TO OIL STARVATION.
